# SDR SWAA2017082915981

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 46,058 hours, 23,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6959926
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE COVER RETAINER HOOK HARDWARE MISSING.  R&R HOOK ASSEMBLY PER SRM.
